I am experiencing headaches and fatigue, since starting eliquis. I have only been on it a couple of weeks... will side effects eventually go away?
Eliquis - Do the side effects like headache , eventually go away?
Question posted by LJM04 on 2 Dec 2017
Last updated on 4 January 2021 by breerice
I have been on Eliquis 5mg twice daily for a PE, for only a week and a half now but I have noticed a major change. My feet feel like they are on fire after only being on them for an hour or so and I have constant headaches, my PCP says it is due to my neuropathy and the headaches will subside but it seems like my symptoms are getting worse, I hope I don't have to keep changing meds because I hate taking pills and side effects scare the crap out of me!
LJM04; ON ELIQUIS IT SAYS TO CONTACT YOUR DOCTOR (a headache, dizziness, weakness, feeling like you might pass out;) iF YOU GET ANY OF THESE. So at the first chance give your doctor a call
never stop taking your medication without the doctor telling you so. And also for a headache do not use any NSAIDS. this is any of the anti-inflammatories like Ibuprofen, Naprosyn, Motrin, etc good luck for now call the doctor Monday. chuck1957
I have been on Eliquis for over a year. I did get minor headaches, muscle aches and joint pain. Those side effects have lessened considerable, but I do have fatigue. However I also take other medication that causes fatigue, so not sure which med to blame it on. A couple of weeks is not long enough for your body to adjust. If this headache is stopping you from everyday activities, you need to consult your physician.
- Eliquis uses and safety info
- Eliquis information for Healthcare Professionals (includes dosage details)
- Side effects of Eliquis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.